Illinois Journal of Mathematics
- Illinois J. Math.
- Volume 59, Number 4 (2015), 949-977.
Boundedness of a family of Hilbert-type operators and its Bergman-type analogue
In this paper, we first consider boundedness properties of a family of operators generalizing the Hilbert operator in the upper triangle case. In the diagonal case, we give the exact norm of these operators under some restrictions on the parameters. Second, we consider boundedness properties of a family of positive Bergman-type operators of the upper-half plane. We give necessary and sufficient conditions on the parameters under which these operators are bounded in the upper triangle case.
Illinois J. Math., Volume 59, Number 4 (2015), 949-977.
Received: 7 January 2016
Revised: 23 June 2016
First available in Project Euclid: 27 February 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Bansah, Justice S.; Sehba, Benoît F. Boundedness of a family of Hilbert-type operators and its Bergman-type analogue. Illinois J. Math. 59 (2015), no. 4, 949--977. doi:10.1215/ijm/1488186016. https://projecteuclid.org/euclid.ijm/1488186016